The normal distribution is $\boxplus$-infinitely divisible (bibtex)
by Serban Belinschi, Marek Bożejko, Franz Lehner, Roland Speicher
Reference:
Serban Belinschi, Marek Bożejko, Franz Lehner, Roland Speicher, The normal distribution is $\boxplus$-infinitely divisible, Adv. Math., 226(4), 3677-3698, (2011).
Bibtex Entry:
@Article{belinschi-bozejko-franzlehner-speicher-11,
  Title    = {The normal distribution is $\boxplus$-infinitely divisible},
  Author   = {Serban Belinschi and Marek Bo\.{z}ejko and Franz Lehner and Roland Speicher},
  Journal  = {Adv. Math.},
  Year     = {2011},
  Number   = {4},
  Pages    = {3677-3698},
  Volume   = {226},
  Arxiv    = {0910.4263},
  Doi      = {10.1016/j.aim.2010.10.025},
  Mrnumber = {2764902},
}